MAUDE Adverse Event Report: Auris Health, Inc. Monarch Endoscopy Platform; Bronchoscope (flexible or rigid) and accessories

Auris Health, Inc. Monarch Endoscopy Platform; Bronchoscope (flexible or rigid) and accessories
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemic Heart Disease (2493)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a robot-assisted bronchoscopy, anesthesia noted st-segment elevation after approximately six needle biopsy passes.The procedure was paused, and evaluation for pneumothorax was negative.An ekg assessment was initiated but temporarily interrupted by a building power outage.The patient was transferred to the cath lab, evaluated, and cleared.The patient had a history of cardiac issues and stent placement approximately eight months earlier.No device issues were reported.The procedure was aborted, and the patient was discharged home on (b)(6) 2026.

Brand Name
Monarch Endoscopy Platform
Common Device Name
Bronchoscope (flexible or rigid) and accessories
Manufacturer (Section D)
Auris Health, Inc.
5490 great america parkway
santa clara CA 95054
Manufacturer Contact
april king
5490 great america pkwy
santa clara, CA 95054
+1(408)216-1590
MDR Report Key50480931
Report Number3014447948-2026-00033
Device Sequence Number10136312
Product Code EOQ
UDI-Device Identifier10810068810988
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown